# SDR 9JLA2014122905065

- Difficulty date: September 14, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 5,434 hours, 4,370 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 1284302891
- Condition: Failed
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DEPARTURE FROM ACFT THAT THE LOWER STEP OF THE MAIN ENTRY STAIRS FAILED.  THE LOWER STEP & SUPPORT CONTROLLER WAS REPLACED WITH NEW.
